# SDR DALA2024081208047

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 49,844 hours, 24,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:2C. CORRECTIVE ACTION: LIGHT IS LOOSE. LIGHT SECURED IAW CMM 25-26-70. (0490753)
